MACH LINES AND PRESSURE-JUMP LINESSource: Journal of Meteorology:;1955:;volume( 012 ):;issue: 004::page 414Author:Freeman, John C.
DOI: 10.1175/1520-0469(1955)012<0415:MLAPJL>2.0.CO;2Publisher: American Meteorological Society
Abstract: No Abstract Available
|
Collections
Show full item record
| contributor author | Freeman, John C. | |
| date accessioned | 2017-06-09T14:11:17Z | |
| date available | 2017-06-09T14:11:17Z | |
| date copyright | 1955/08/01 | |
| date issued | 1955 | |
| identifier issn | 0095-9634 | |
| identifier other | ams-14196.pdf | |
| identifier uri | http://onlinelibrary.yabesh.ir/handle/yetl/4149730 | |
| description abstract | No Abstract Available | |
| publisher | American Meteorological Society | |
| title | MACH LINES AND PRESSURE-JUMP LINES | |
| type | Journal Paper | |
| journal volume | 12 | |
| journal issue | 4 | |
| journal title | Journal of Meteorology | |
| identifier doi | 10.1175/1520-0469(1955)012<0415:MLAPJL>2.0.CO;2 | |
| journal fristpage | 414 | |
| journal lastpage | 414 | |
| tree | Journal of Meteorology:;1955:;volume( 012 ):;issue: 004 | |
| contenttype | Fulltext |